# SDR 97ZZZM972

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bulkhead
- Part number: 10116000144
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 1,977 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BEECH TEMP REV 5-6, AN INSPECTION, FOUND THREE CRACKS ON RHIB FLAP DOVETAIL BULKHEAD.  REPAIRED IAW AMWA TO 1900-27-00-0001.  (M)
